# SDR SWAA2020092417810

- Difficulty date: September 8, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 203.8+4.5'; 4' BELOW S-17L.  FUSELAGE SKIN DENT AT BS 203.8+4.5'; 4' BELOW S-17L.  REPAIRED IAW ATS ER 20-03255 REV IR DATED 23-SEP-2020 AND PER EA NO:20-153-01830 REV IR.  55981U 23SEP20.
